# SDR DL76G060690

- Difficulty date: August 28, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 29,875 hours, 4,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, AFT FLT ATTENDANT SMELLED ELECTRICAL TYPE BURNING SMELL IN BOTH AFT LAVS.  INSPECTED AFT LAVS AND AFT GALLEY.  NOTICED LITTLE ALCOHOL IN AFT GALLEY.  NO ELECTRICAL SMELL.  REMOVED BOTH AFT LAV TOILET SHROUDS AND LAVS COMPARTMENT.  NO DISCREPANCY FOUND.  RESEALED BOTH LAVS.  INSPECTED APU BATTERY AND CHARGER.  BOTH AFT LAV VENT FANS AND WATER COMPRESSOR.  INSPECTED OK INSPECTED E/E COMP FOR C/B POP NO C/B POP.
